# SDR CA961002009

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fork End
- Condition: Mis Manufactured
- Location: Flap Rod
- Component: Dhav, C6CW10831
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) NEW FLAP ROD WOULD NOT BE INSTALLED BECAUSE THE FORK END OF THE ROD WAS TOO NARROW TO ACCEPT THE BEARING OF THE ATTACHING ROD. NO DAMAGE FOUND ON ROD. SUBMITTER CONCERNED THAT SOME MAY TRY TO FORCE ROD INTO PLACE.
